¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

The stereographic projection in banach spaces

Impacto

Downloads

Downloads per month over past year

García-Pacheco, F.J. and Seoane-Sepúlveda, Juan B. (2007) The stereographic projection in banach spaces. Rocky Mountain Journal of Mathematics, 37 (4). pp. 1167-1172. ISSN 0035-7596

[thumbnail of Seoane42.pdf]
Preview
PDF
95kB

Official URL: http://projecteuclid.org/euclid.rmjm/1187453103



Abstract

We give a new and direct proof of the fact that, in any infinite dimensional Banach space, the unit sphere minus any one point is homeomorphic to a closed hyperplane. The proof involves L-structures and geometric concepts as, for instance, rotund, smooth and exposed points.


Item Type:Article
Uncontrolled Keywords:Unit sphere; Closed hyperplane; Stereographic projection; L2-summand vector
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20204
Deposited On:04 Mar 2013 15:15
Last Modified:23 Jan 2023 09:54

Origin of downloads

Repository Staff Only: item control page